| Catalog Number |
16-S5C |
| Medical Device Problem Code |
Loose or Intermittent Connection (1371)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/11/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the customer that the needle comes off (pops off) of the syringe after inserting it into the skin and trying to inject the medication.No information was received regarding any serious injury as a result of this product issue.